# SDR 6CBA2022092722216

- Difficulty date: September 24, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N126AF
- Make and model: Pilats PC24
- Aircraft serial: 126
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 9599020405
- Part serial: 1A987343
- Condition: Odor
- Location: Cabin
- Part time: 3,269 hours, 2,405 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT FROM KGAI TO KGRR THE FLIGHT CREW REPORTED "STRONG ELECTRICAL BURNING SMELL NOTED IN FLIGHT."  THE FLIGHT CONTINUED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  RESOLUTION: ?	REMOVED AND REPLACED LH AFT CABIN HEATER WITH NEW UNIT IAW PC-24 DM PC24-A-E21-40-0002-00A-520A-A AND PC24-A-E21-40-0002-00A-720A-A. OPERATIONAL CHECK GOOD.  P/N OFF: 959.90.20.405 S/N OFF: 1-A98734-3 / P/N ON: 959.90.20.405 S/N ON: P008478-2.
